# SDR SWIA202055589

- Difficulty date: November 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INBOARD ENTRANCE STORAGE MOUNT ON THE FLOOR STRUCTURE HAS CORROSION AROUND AND IN THE BOLT HOLE, MARKED.  C-CHECK RO 1/17/2021.  REMOVED AND REPLACED THE 100% CORRODED FWD INBOARD ENTRANCE STORAGE MOUNT, REF CRJ700 SRM 51-42-21-001-001-A01.  RESTORED FINISH.
